This is topic switching meds made symptoms worse in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/109897

Posted by rera2528 (Member # 29886) on :
 
Hi everyone,

I started treatment in March on a round of pretty standard abx (plaquenil, doxy, flagyl pulse, zithro). By the end of May, I was feeling about 95%, which was incredible.

In early June, we switched up the meds (plaquenil, doubled the flagyl pulse dose, amoxi, probencid, minocycline when I had to stop biaxin with ringing ears, and malarone). I had to take a 10 day break due to low wbc within two weeks of starting this combo.

Anyway, I have felt badly ever since restarting. I am constantly nauseous, which happened at the beginning of my original treatment. A lot of symptoms that had seemed to subside have returned (fatigue, random pains, bone pain/costochondritis, GI upset, broken sleep, lack of appetite, etc.).

Is this a long herx? Are these meds just not working and the bugs are taking back over? Did the first round work on the Lyme, while this round is working on babs (and kicking my tail in the process)?

Thank you all for your input!
Rera2528
 
Posted by AZURE WISH (Member # 804) on :
 
i cant tell you for sure what it is for you but i know many other people have big herxes from flagyl.

if you do a search you will see.

what does your dr say about the increased symptoms?
 
Posted by rera2528 (Member # 29886) on :
 
Hi AW--I do certainly herx with flagyl. I know that Sunday-Tuesday are days not to plan to do anything. That it works makes it worth it [Smile] .

I haven't talked with my LLMD about my symptoms. She had said I would probably feel worse when I switched meds, I was just curious if others have experienced this as well.

Thank you for your input!
 


© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3